# SDR DALA2015052903497

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 51,750 hours, 6,794 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, R3 DOOR SLIDE EPSU FAILED SYSTEM TEST 14WL AND 18WL.  SECURED LOOSE PIN AT  SLIDE LIGHT SWITCH AND REPLACED BATTERIES FOR 11 WL, AND 18 WL.
